| Model Number |
SC-2218-50E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Chest Pain (1776); Undesired Nerve Stimulation (1980)
| Date of Event |
11/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing chest pain when the stimulation was on.The patient underwent an early lead pull procedure.Patient is doing fine postoperatively.The explanted device was not returned.
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-linear leads.Upn: m365sc221850e0.Model: sc-2218-50.Serial: (b)(6).Batch: 17480071.Udi: (b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Investigation result: the device was not returned to boston scientific for analysis.Device history record: a review of the device history record (dhr) confirmed that the device met specification prior to shipping.No manufacturing deviations were noted that could have contributed to the event reported.Labeling review: a labeling review did not reveal any anomalies as it states: undesirable stimulation may occur over time due to cellular changes in tissue around the electrodes, changes in electrode position, loose electrical connections and or lead failure are a known risks of implanting a pulse generator as part of a system to deliver spinal cord stimulation.Risk review: a risk review was completed and confirmed that the event of undesired sensations was defined in the risk documentation.Investigation conclusion: based on a thorough review of the reported complaint, this investigation is assigned a probable cause of known inherent risk of device.